# SDR ASOA201001506

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 19,376 hours, 13,446 cycles
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Damaged
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WAS DAMAGED AND INOP.  REPLACED DAMAGED SCREWS AND BATTERY ON MEGAPHONE IAW CMM 25-61-14. (CLOSED)
